In this paper, we introduce a new concept of dual anti-periodic boundary conditions. One of these conditions relates to the end points of an interval of arbitrary length, while the second one involves two nonlocal positions within the interval. Equipped with these conditions, we present the criteria for the existence of solutions for a fractional integro-differential equation involving two Caputo fractional derivatives of different orders and a Riemann-Liouville integral. Our study relies on the modern methods of functional analysis. Examples are constructed for illustrating the obtained results.
Bashir Ahmad. Ymnah Alruwaily. Ahmed Alsaedi. Juan J. Nieto. "Fractional integro-differential equations with dual anti-periodic boundary conditions." Differential Integral Equations 33 (3/4) 181 - 206, March/April 2020. https://doi.org/10.57262/die/1584756018